# SDR 95FDEA01399

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DEPARTING 10,000 MSL, NR 2 ENG FIRE ALERT SOUNDED.  AS THROTTLE NR 2 WAS RETARDED TO IDLE, THE FIRE INDICATOR WENT OUT.  LEFT NR 2 ENG IN IDLE, FIRE ALERT DID NOT RECUR.  RETURNED TO ANC.  PLACED ALUMINUM FOIL ON DUCT CLAMPS FOR POWER RUN.  FOUND SOME OF THE CLAMPS LOOSE.  TIGHTEN AND LEAK CHECKED.  TROUBLESHOT PER FIM MANUAL 26-11-00.  REMOVED AND REPLACED LOOP HARNESS P/N 4220812-000 AND FIRE DETECTOR LOOP P/N 224-9741-511.  REMOVED AND REPLACED LOOP 'B' HARNESS P/N 420811-000.  REMOVED AND REPLACED HARNESS P/N 420584-0000.  REMOVED AND REPLACED LOWER TURBINE FIRE DETECTOR P/N 224-9742-505.  RAN ENG AGAIN, OK FOR SERVICE.
